| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision and was not satisfied.The lens was explanted and exchanged with another company lens four months following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that lens explanted with patient reason difficulty seeing, reading, driving and watching tv.Clinical reason for explant was mentioned as iol malfunctions.